# SDR REXA2013050400868

- Difficulty date: May 4, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 18,874 hours, 16,371 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON LANDING 2500 AGL 180 KTS, RAN QRH, CYCLED GEAR TWICE HAD TO PULL MANUAL EXTENSION.  NOSE GEAR CAME DOWN AND SHOWED DOWN AND LOCKED ON TOUCHDOWN RATE OF DESCENT WAS 100 FPM.  REMOVED AND REPLACED NOSE LANDING GEAR SELECTOR VALVE IAW CRJ 200 AMM 32-33-10.  OPERATIONS CHECKS GOOD.
